# SDR HE66088883

- Difficulty date: August 25, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 1,044 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Control Box
- Part number: 45023501
- Part serial: 1181
- Condition: Defective
- Location: Nr 2 System
- Part time: 1,068 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

NR 2 MASTER ELECTRICAL BOX FAILED DURING LANDING, REPLACED
